# SDR ASAA0944883

- Difficulty date: February 13, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C356165
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK PITTED.  REMOVED FLAP TRACK, RECEIVED NEW TRACK AND INSTALLED IAW 400 57EA 00617.
